# SDR CALA2018020200430

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,717 hours, 12,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unlatched
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE PACK COVER UNLATCHED ON ONE SIDE.  SECURED THE LATCH.
